MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,4.0 STD, 54MM; PLATE, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,4.0 STD, 54MM; PLATE, FIXATION, BONE
Model Number COMPR FT SCRW,4.0 STD, 54MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a dex procedure, the ar-8740-54h broke when the surgeon was placing it into the patient's bone.The fragment was removed and the case was completed by using a new ar-8740-54h.

Brand Name
COMPR FT SCRW,4.0 STD, 54MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12231526
Report Number1220246-2021-03428
Device Sequence Number5403248
Product Code HRS
UDI-Device Identifier00888867303423
UDI-Public00888867303423
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,4.0 STD, 54MM
Device Catalogue NumberAR-8740-54H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1